IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 2292 
Small font sizeDefault font sizeIncrease font size
Read this article

 


    Article Cited by others

CASE REPORT

Possible cross-sensitivity between sertraline and paroxetine in a panic disorder patient

Khairkar Praveen H, Bang Govind M, Singh Adarshlata B, Tiple Prashant G

Year : 2010| Volume: 42| Issue : 2 | Page no: 110-111

   This article has been cited by
 
1 Adverse cutaneous effects of psychotropic medications
Amir Mufaddel,Ossama T Osman,Fadwa Almugaddam
Expert Review of Dermatology. 2013; 8(6): 681
[Pubmed]  [Google Scholar] [DOI]
2 Citalopram-induced subacute cutaneous lupus erythematosus — first case and review concerning photosensitivity in selective serotonin reuptake inhibitors
Susanne Röhrs,Franziska Geiser,Rupert Conrad
General Hospital Psychiatry. 2012; 34(5): 541
[Pubmed]  [Google Scholar] [DOI]

 

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow